MAUDE Adverse Event Report: SEASPINE ORTHOPEDICS CORPORATION TRANSITION TI ROD, 4.0MM TO 6.0MM, 500MM

SEASPINE ORTHOPEDICS CORPORATION TRANSITION TI ROD, 4.0MM TO 6.0MM, 500MM
Model Number PC1-524060
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No returns were received.However, the report was confirmed via the provided x-ray image.The rod was fractured above the uppermost cervical screw construct.Root cause could not be determined.
 
Event or Problem Description
On (b)(6) 2024, a patient underwent spinal surgery utilizing seaspine's northstar oct posterior cervical fusion system.During a follow-up on (b)(6) 2024, a rod fracture was observed.Approximately a week later the occipital plate tulip was observed to have disassociated with the plate.Both devices remain implanted.It is unknown if a revision surgery is planned.No patient injury was reported.This report is for the pc1-524060 transition ti rod, 4.0mm to 6.0mm, 500mm.

Brand Name
TRANSITION TI ROD, 4.0MM TO 6.0MM, 500MM
Common Device Name
ROD
Manufacturer (Section D)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer (Section G)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer Contact
amanda fonseca
5770 armada dr.
carlsbad, CA 92008
7602165655
MDR Report Key20529992
Report Number3012120772-2024-00101
Device Sequence Number8284075
Product Code NKG
UDI-Device Identifier10889981199043
UDI-Public10889981199043
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K231654
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPC1-524060
Device Catalogue NumberPC1-524060
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2024
Initial Report FDA Received Date10/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PC1-700003 EL CAPITAN OCC PLATE, SMALL
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexFemale